# SDR UALA2009102803373

- Difficulty date: October 28, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 78,639 hours, 9,487 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 427
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACE APU BATTERY FOR TROUBLESHOOTING.  REPLACED APU BATTERY, NO HELP.  SUSPECT APU BATTERY CHARGER.  REPLACED APU BATTERY CHARGER PRECAUTIONARY.  BOTH APU BATTERY AND CHARGER CHECK GOOD.
